# SDR DALA2019012500559

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Longeron
- Condition: Worn
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AT FRAME AND SKIN AT RT ENGINE UPPER COWLING AT HINGE AREA. NRC 209: LONGERONS WERE REPLACED PER SRM 51-41-02-0G AND 51-41-05-0G AND SKIN WAS REPAIRED PER CV19-00214, ER/A 574759-14 REV. ORIGINAL. ASSOCIATED ER/A 17-574759 ADDED FOR AC 9509. (LP #0916826)
